CSpace
anewmulti0symplecticschemefornonlineargoodboussinesqequation
Huang Langyang1; Zeng Wenping1; Qin Mengzhao2
2003
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume21Issue:6Pages:703
AbstractThe Hamiltonian formulations of the linear "good" Boussinesq (L.G.B.) equation and the multi-symplectic formulation of the nonlinear "good" Boussinesq (N.G.B.) equation are considered. For the multi-symplectic formulation, a new fifteen-point difference scheme which is equivalent to the multi-symplectic Preissmann integrator is derived. We also present numerical experiments, which show that the symplectic and multi-symplectic schemes have excellent long-time numerical behavior.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36399
Collection中国科学院数学与系统科学研究院
Affiliation1.华侨大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Huang Langyang,Zeng Wenping,Qin Mengzhao. anewmulti0symplecticschemefornonlineargoodboussinesqequation[J]. journalofcomputationalmathematics,2003,21(6):703.
APA Huang Langyang,Zeng Wenping,&Qin Mengzhao.(2003).anewmulti0symplecticschemefornonlineargoodboussinesqequation.journalofcomputationalmathematics,21(6),703.
MLA Huang Langyang,et al."anewmulti0symplecticschemefornonlineargoodboussinesqequation".journalofcomputationalmathematics 21.6(2003):703.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang Langyang]'s Articles
[Zeng Wenping]'s Articles
[Qin Mengzhao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang Langyang]'s Articles
[Zeng Wenping]'s Articles
[Qin Mengzhao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang Langyang]'s Articles
[Zeng Wenping]'s Articles
[Qin Mengzhao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.